Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello my name is Jared and I have been dealing with pretty bad acne from a result of antibiotics for over a year now. Just recently I have been put on Accutane and am currently on my third week. Recently, I have been paranoid with this question, that question is DOES EXCESSIVE MASTURBATION AFFECT YOUR ACCUTANE TREATMENT?, (as in doesn't make Accutane work). Like  said I  am on my third  week and have seen no improvements so far, just side effects. I know this is just the beginning of my treatment but I'm scarred. I don't want to mess up. A lot of $$$$ for this drug.

I mostly masturbate once a day (I'm one of those bored masturbaters) . Either way, I vowed to stop MASTERBATING! I'm going cold turkey. TBH jacking off doesnt cause me break out, i just scared that scientifically the overall effectiveness of Accutane is diminishing or drains when I umm... release. 

Sorry the whole weird and unusual  topic,  I hope  get some answers and opinions. :smileys_n_people_58:
Here are some images of my acne.IMG_3461.JPGIMG_3468.JPGb

 

IMG_3471.JPG

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×